Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 928194, 25 pages
http://dx.doi.org/10.1155/2011/928194
Research Article

Possible Intervals for - and -Orders of Solutions of Linear Differential Equations in the Unit Disc

1Departamento de Matemáticas, Pontificia Universidad Católica de Chile, Casilla 306, Correo 22 Santiago, 6904411 Macual Santiago, Chile
2Department of Physics and Mathematics, University of Eastern Finland, P.O. Box 111, 80101 Joensuu, Finland

Received 19 May 2011; Accepted 5 July 2011

Academic Editor: Jean Michel Combes

Copyright © 2011 Martin Chuaqui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Martin Chuaqui, Janne Gröhn, Janne Heittokangas, and Jouni Rättyä, “Possible Intervals for - and -Orders of Solutions of Linear Differential Equations in the Unit Disc,” Abstract and Applied Analysis, vol. 2011, Article ID 928194, 25 pages, 2011. https://doi.org/10.1155/2011/928194.